RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 53, Issue 3(321)  


Vector-valued Hausdorff–Young inequality and applications
J. Garcia-Cuerva, K. S. Kazarian, V. I. Kolyada, J. L. Torrea
3
Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems
O. I. Mokhov
85

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Tensor products with finitely many orbits
P. G. Parfenov
193
Algebraic topology of manifolds defined by simple polytopes
V. M. Buchstaber, T. E. Panov
195
On the number of topological types of plane curves
S. M. Gusein-Zade, F. S. Duzhin
197
Theory of control of “catastrophes”
A. G. Kostyuchenko, E. D. Nursultanov
199
Spectrum of the four-particle Schrödinger operator with paired contact interactions on a lattice
S. N. Lakaev, Zh. I. Abdullaev
201
Quasi-invariant measures on non-Archimedean semigroups of loops
S. V. Lyudkovskii
203
On the spectral properties of the non-self-conjugate operator $i\varepsilon\dfrac{d^2}{dx^2}+q(x)$
S. A. Stepin
205
Rings of endomorphisms of strictly indecomposable modules
A. A. Tuganbaev
207
On integrability in transcendental functions
M. V. Shamolin
209

Mathematical Events
Petr Lavrent'evich Ul'yanov (on his seventieth birthday)
N. S. Bakhvalov, O. V. Besov, S. M. Nikol'skii, M. K. Potapov
211
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019